The Parity of Permutations.
Elemente der Mathematik, Tome 27 (1972), p. 38
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1972__27_141049,
author = {R.C. Entringer},
title = {The {Parity} of {Permutations.}},
journal = {Elemente der Mathematik},
pages = {38--38},
year = {1972},
volume = {27},
zbl = {0228.05010},
url = {http://geodesic.mathdoc.fr/item/ELMA_1972__27_141049/}
}
R.C. Entringer. The Parity of Permutations.. Elemente der Mathematik, Tome 27 (1972), p. 38. http://geodesic.mathdoc.fr/item/ELMA_1972__27_141049/